# SDR DXTA200500558

- Difficulty date: January 24, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600348
- Aircraft time: 9,064 hours, 7,359 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 57034EX
- Part serial: 0081
- Condition: Burned Out
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 16,000 FT HEAVY SMOKE IN COCKPIT.  SMELLED OILY BUT WAS UNABLE TO DETERMINE THE SOURCE.  NOTICED CABIN FAN C/B POPPED DURING SHUTDOWN.  REPLACED DEFOG BLOWER ASSY PER CE560 M/M 21-21-01, OPS CHECKED GOOD.
